Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 17, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 11, 2010, 12:16 PM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2010, 12:16 PM EST (17:16 UTC)
- Expired
- Feb 12, 2010, 3:37 PM EST
- In force
- 27 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
995 WHUS71 KPHI 111716 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1216 PM EST THU FEB 11 2010 ANZ450>455-112215- /O.EXP.KPHI.GL.W.0006.000000T0000Z-100211T1700Z/ /O.NEW.KPHI.SC.Y.0017.100211T1716Z-100212T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1216 PM EST THU FEB 11 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM EST FRIDAY. THE GALE WARNING IS NO LONGER IN EFFECT. STRONG LOW PRESSURE, WELL OFF THE COASTS OF NEW JERSEY AND DELAWARE LATE THIS MORNING, WILL CONTINUE TO MOVE OUT TO SEA. WIND GUSTS TO SMALL CRAFT ADVISORY CRITERIA WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-112215- /O.EXP.KPHI.GL.W.0006.000000T0000Z-100211T1700Z/ /O.NEW.KPHI.SC.Y.0017.100211T1716Z-100212T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1216 PM EST THU FEB 11 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE GALE WARNING IS NO LONGER IN EFFECT. STRONG LOW PRESSURE, WELL OFF THE COASTS OF NEW JERSEY AND DELAWARE LATE THIS MORNING, WILL CONTINUE TO MOVE OUT TO SEA. WIND GUSTS TO SMALL CRAFT ADVISORY CRITERIA WILL CONTINUE INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
4 follow-up statements
350 WHUS71 KPHI 112058 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 358 PM EST THU FEB 11 2010 ANZ450>455-120500- /O.EXT.KPHI.SC.Y.0017.000000T0000Z-100212T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 358 PM EST THU FEB 11 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EST FRIDAY. STRONG LOW PRESSURE, WELL OFF TO THE EAST, WILL CONTINUE TO MOVE OUT TO SEA TONIGHT AND FRIDAY. WIND GUSTS AND SEAS TO SMALL CRAFT ADVISORY CRITERIA WILL CONTINUE UNTIL MIDDAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-120500- /O.CON.KPHI.SC.Y.0017.000000T0000Z-100212T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 358 PM EST THU FEB 11 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. STRONG LOW PRESSURE, WELL OFF TO THE EAST, WILL CONTINUE TO MOVE OUT TO SEA TONIGHT AND FRIDAY. WIND GUSTS TO SMALL CRAFT ADVISORY CRITERIA WILL CONTINUE UNTIL MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
498 WHUS71 KPHI 120228 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 928 PM EST THU FEB 11 2010 ANZ430-431-121000- /O.EXT.KPHI.SC.Y.0017.000000T0000Z-100212T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 928 PM EST THU FEB 11 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST FRIDAY. STRONG LOW PRESSURE... WELL OFF TO THE EAST... WILL CONTINUE TO MOVE FARTHER OUT TO SEA TONIGHT AND FRIDAY. WIND GUSTS TO SMALL CRAFT ADVISORY CRITERIA WILL CONTINUE THROUGH THE NIGHT BEFORE DECREASING ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-121030- /O.CON.KPHI.SC.Y.0017.000000T0000Z-100212T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 928 PM EST THU FEB 11 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST FRIDAY. STRONG LOW PRESSURE... WELL OFF TO THE EAST... WILL CONTINUE TO MOVE FARTHER OUT TO SEA OVERNIGHT AND FRIDAY. WIND GUSTS AND SEAS TO SMALL CRAFT ADVISORY CRITERIA WILL CONTINUE UNTIL MIDDAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TFG
022 WHUS71 KPHI 120830 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EST FRI FEB 12 2010 ANZ430-120930- /O.CAN.KPHI.SC.Y.0017.000000T0000Z-100212T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 330 AM EST FRI FEB 12 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE UPPER PART OF DELAWARE BAY. $$ ANZ431-450>455-122100- /O.EXT.KPHI.SC.Y.0017.000000T0000Z-100212T2100Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 AM EST FRI FEB 12 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4:00 PM. A NORTHWEST WIND IS EXPECTED TO CONTINUE GUSTING TO AROUND 25 KNOTS INTO THIS AFTERNOON. THE WIND GUSTS SHOULD DIMINISH FOR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$
081 WHUS71 KPHI 122037 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 337 PM EST FRI FEB 12 2010 ANZ431-450>455-131030- /O.CAN.KPHI.SC.Y.0017.000000T0000Z-100212T2100Z/ /O.NEW.KPHI.SC.Y.0018.100213T1600Z-100214T2300Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 337 PM EST FRI FEB 12 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM SATURDAY TO 6 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 6 PM EST SUNDAY. THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT TODAY HAS BEEN CANCELLED. WINDS AND SEAS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA THIS AFTERNOON. THEREFORE, THE ADVISORY HAS BEEN CANCELLED. NW WINDS WILL INCREASE AND SEAS WILL BUILD ONCE AGAIN TO ADVISORY CRITERIA BY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 6:10 AM EST, 6 hours 6 minutes earlier.
Area forecast discussion, Feb 11, 6:10 AM EST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 610 AM EST THU FEB 11 2010 .SYNOPSIS... DEEP LOW PRESSURE WELL OFF THE NEW ENGLAND COAST WILL CONTINUE TO MOVE NORTHEAST TODAY. HIGH PRESSURE ACROSS THE MISSISSIPPI VALLEY WILL REMAIN NEARLY STATIONARY THROUGH THE WEEKEND...BUT BRING COOL AND DRY AIR TO OUR REGION. A WEAK STORM WILL MOVE TOWARD THE AREA EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CLOUD COVER HAS DECREASED OVERNIGHT WITH JUST SOME CI/AC ACROSS ERN PART OF NJ AND THE DELMARVA. THE GUSTY NORTHWEST WIND WILL CONTINUE TODAY AND THIS SHOULD KEEP DRY AIR IN PLACE. SKY COVER SHOULD RANGE FROM MOSTLY SUNNY TO PARTLY CLOUDY. NO SNOW IS EXPECTED TODAY. THERE MAY BE A FEW AREAS OF BLOWING SNOW AT TIMES...BUT IT SHOULD NOT BE ENOUGH TO MENTION IN THE ZONES. TEMPERATURES TODAY WILL BE BELOW NORMAL WITH UPPER 20S TO LOW 30S ACROSS THE AREA. WINDS WILL BE FROM THE NORTHWEST AT 15 TO 25 MPH WITH SOME GUSTS TO AROUND 30 MPH AT TIMES. THE LATEST INFORMATION REGARDING THE HISTORIC SNOWFALL ACROSS THE REGION CAN FOUND ON THE PNS PRODUCT ON THE WEBSITE. GO TO THE LINK HTTP:/WWW.WEATHER.GOV/PHI AND CLICK ON THE LINK ABOVE THE MAP. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... A BENIGN PATTERN TO CONTINUE INTO THE SHORT TERM WITH MAINLY FAIR WEATHER AND BELOW NORMAL TEMPERATURES. WEAK HIGH PRESSURE BUILDING OVER THE OHIO VALLEY SHOULD BE ENOUGH TO KEEP THE NEXT LOW...WHICH WILL DEVELOP ACROSS TX LATER TODAY...WELL TO OUR SOUTH. THE LATEST GFS KEEP THE PRECIPITATION FROM THIS LOW DOWN BY THE CAROLINAS. THE ABUNDANT SNOW COVER AND CONTINUED UPPER TROUGH ACROSS THE EAST WILL CONTINUE THE BELOW NORMAL TEMPERATURES THROUGH THE SHORT TERM. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE LONG TERM HAS ONE PRECIPITATION THREAT CENTERED ON MONDAY WHICH WOULD BE MAINLY SNOW FOR OUR CWA AGAIN. SYNOPTICALLY IT IS FAMILIAR TO WHAT IS OCCURRING TODAY AS A CLOSED LOW IS FORECAST TO DIVE FROM MANITOBA AND PASS ACROSS OR NEAR OUR CWA. THE SURFACE CYCLOGENESIS AS OF NOW IS NOT AS STRONG AND THE 500MB STRUCTURE OVER EASTERN CANADA IS FORECAST TO BE DIFFERENT WITH A RETROGRADING POLAR VORTEX ACROSS QUEBEC PROVINCE VS THE MORE CLASSIC NEGATIVE NAO REX BLOCK WE CURRENTLY HAVE. FOR NOW WE HAVE KEPT POPS AS CHANCE BASED ON BOTH TIMING AND HOW QUICKLY PRECIPITATION CAN RAMP ISSUES. AFTER WRITING THIS FOR THE AFTERNOON PACKAGE THE 18Z GFS RUN CAME IN AND HAS ANOTHER WINTER STORM WARNING TYPE EVENT FOR MONDAY NIGHT INTO PART OF TUESDAY. SURROUNDING THAT PRECIPITATION THREAT BASICALLY DRY CONDITIONS ARE FORECAST AS THE SOUTHERN STREAM LOW WILL BE OFFSHORE BY SATURDAY EVENING. AFTER OUR NEXT MANITOBA MINI-MAULER MOVES OFFSHORE HIGH PRESSURE WILL BUILD IN ON TUESDAY AND WEDNESDAY FROM THE SOUTHWEST. OVERALL TEMPERATURES WILL CONTINUE TO AVERAGE COLDER THAN NORMAL. && .AVIATION /11Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. AT 1100Z, ALL EIGHT OF OUR TAF SITES WERE EXPERIENCING VFR CONDITIONS AS THE STORM SYSTEM CONTINUED TO MOVE OUT TO SEA. A NORTHWEST WIND WILL BRING DRY AIR INTO OUR REGION TODAY, SO THE VFR CONDITIONS WILL LIKELY CONTINUE THROUGH THE TAF PERIOD. THERE MAY BE A PERIOD OF BROKEN STRATOCUMULUS WITH BASES AROUND 4000 FEET, ESPECIALLY FOR PART OF THIS AFTERNOON. THE SKY SHOULD CLEAR FOR TONIGHT. THROUGH THE DAYLIGHT HOURS, SUSTAINED WIND SPEEDS FROM THE NORTHWEST SHOULD REMAIN IN THE TEENS WITH GUSTS INTO THE 20S. SPEEDS SHOULD DROP TO AROUND 10 KNOTS FOR TONIGHT AND WE WILL LOSE THE GUSTS. OUTLOOK... HIGH PRESSURE WILL TRY TO BUILD IN FROM THE WEST FOR FRIDAY AND FOR THE WEEKEND, WITH MAINLY DRY WEATHER CONDITIONS ANTICIPATED. THERE IS A CHANCE FOR MORE SNOW ON MONDAY. && .MARINE... STRONG LOW PRESSURE, LOCATED WELL OFF THE COASTS OF NEW JERSEY AND DELAWARE EARLY THIS MORNING, WILL CONTINUE TO MOVE OUT TO SEA. THE THREAT OF STORM FORCE WIND GUSTS HAS ENDED. AS A RESULT, WE HAVE DISCONTINUED THE STORM WARNING AND HAVE REPLACED IT WITH A GALE WARNING THAT IS IN EFFECT UNTIL NOON. WIND GUSTS SHOULD DIMINISH BELOW GALE FORCE FOR THIS AFTERNOON AS THE LOW MOVES FARTHER AWAY FROM OUR REGION. HIGH PRESSURE WILL TRY TO BUILD IN FROM THE WEST DURING THE NEXT FEW DAYS. HOWEVER, A BROAD AREA OF LOW PRESSURE IS EXPECTED TO SETTLE OVER CANADA'S ATLANTIC PROVINCES OVER THE WEEKEND. WE ARE ANTICIPATING A NORTHWEST TO WEST WIND THROUGH THE PERIOD, WITH CONDITIONS MARGINAL FOR A SMALL CRAFT ADVISORY. ANOTHER AREA OF LOW PRESSURE MAY AFFECT OUR REGION EARLY IN THE NEW WEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...GALE WARNING UNTIL NOON EST TODAY FOR ANZ430-431-450>455. && SYNOPSIS...O'HARA NEAR TERM...O'HARA SHORT TERM...O'HARA LONG TERM...GIGI AVIATION...IOVINO MARINE...IOVINO
Hazardous weather outlook, Feb 11, 3:51 AM EST, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 AM EST THU FEB 11 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-120900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 351 AM EST THU FEB 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. GUSTY WINDS MAY CREATE LOCALIZED AREAS OF BLOWING SNOW WITH LOWER VISIBILITIES AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-120900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 AM EST THU FEB 11 2010 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 2:55 AM EST | Gale Warning | PHI | 9 hr |
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.